# SDR 20000720SH024

- Difficulty date: July 7, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N9532Z
- Make and model: Beech C-45H
- Aircraft serial: AF448
- System (JASC): 2730 · Elevator Control System
- Part: Control Arm
- Part number: 187504
- Condition: Cracked
- Location: Cntrlcolumn Assy
- Part time: 7,529 hours
- Component: Cntrl Columnassy
- Component part number: 187500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUBJECTED TO HELICOPTER ROTOR WASH WHILE PARKED.  ELEVATOR SUBJECTED TO VIOLENT MOVEMENT STOP TO STOP.  AD 77-19-07 WAS PERFORMED.  INSPECTION REVEALED A CRACK IN ELEVATOR CONTROL ARM.  CRACK ORIGINATES ON AFT LEFT TAPER PIN HOLE AND PROCEEDS OFF LEFT SIDE OF CASTING.    (X)
